Posted in Health, Me

Byetta Again

So…um..yeah. A while back I took a medication called Byetta. It was a good, but difficult experience. I lost 15 pounds, but once I went off it, the weight slowly but surely came back. I’m now back to the weight I started at. The last time I was at the endocrinologist, they gave me a couple samples. Those samples have sat in my fridge ever since. I’ve lacked the courage to start taking it again.

1. It’s a shot.

2. It makes me sick to my stomach–to the point where it feels like morning sickness. This is only in the beginning, but it’s pretty intense (to the point of throwing up a few times).

3. It causes diarrhea. This is not only in the beginning. Since the Glucophage XR that I’m already on can cause this, it’s a just a part of life for me.

The dissatisfaction I have been feeling with my body lately finally caused me to get the Byetta out this morning and take it. Other than an hour or so this morning, I have felt incredibly awful the rest of the day. It’s now 5:02pm. I started this post somewhere around 8:00 am, but then went back to bed. However, all I ate today was a bowl of cereal and a Whips yogurt. And I really haven’t felt hungry. I will eat dinner if I can stay upright. For some reason, this time around it’s also causing weakness/wooziness. When I went to their website, that’s an uncommon side effect, but it’s listed.  I just want to look different and be more healthy. And stupid PCOS makes it very, very difficult.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s